# SDR CHQA200800187

- Difficulty date: September 17, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5050, CMH TO LGA.  AFTER TAKE OFF AT ALT TO-1 POWER THE FLIGHT CREW RECEIVED A LAV SMOKE EICAS MSG.  THE CREW RETURNED TO FIELD AND WHILE DESCENDING TO LAND THE LAV SMOKE INDICATION WENT AWAY AND THE ACFT LANDED WITHOUT INCIDENT.  THERE WAS NO VISIBLE SMOKE BUT THERE WAS A NOTICEABLE ODOR IN THE ACFT.  MX INSPECTED THE ENGINES AND FOUND THAT BOTH ENGINES OIL RESERVOIRS WERE OVER SERVICED.  THE OIL IN BOTH RESERVOIRS WAS DRAINED TO THE CORRECT LEVELS.  BOTH ENGINES AND BOTH PACKS WERE RUN WITH NO FURTHER INDICATIONS OR ODORS NOTED.
